Skip to main content
Article thumbnail
Location of Repository

Previous Up Next Article Citations From References: 1 From Reviews: 0

By Mr (b: P (u, Hovey Mark (-wesl and Q. J. Math

Abstract

On Freyd’s generating hypothesis. (English summary

Topics: 428–433, MR2307802 (2007k, 16011)] and the derived category of a ring in [M. A. Hovey, K. H. Lockridge and G. E. Puninskiĭ, Math. Z. 256 (2007, no. 4, 789–800, MR2308891 (2008b, 18017
Year: 2013
OAI identifier: oai:CiteSeerX.psu:10.1.1.353.1392
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.